# SDR LR7A08023

- Difficulty date: January 21, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,665 hours, 13,393 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Housing
- Part number: 582855
- Part serial: C7348
- Condition: Damaged
- Location: Prop Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FLIGHT CREW REPORTED SEVERE NR 1 PROPELLER RPM FLUCTUATION.  ENGINE SHUTDOWN PERFORMED IAW AFM.  NR 1 PROPELLER VALVE HOUSING REPLACED IAW LAC JOB CARD HN7101 WITH SATISFACTORY OPS CHECK.
